Volume 11, Issue 1 (4-2016)                   IJMSI 2016, 11(1): 69-83 | Back to browse issues page



DOI: 10.7508/ijmsi.2016.01.007

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Sahebi H R, Razani A. An Explicit Viscosity Iterative Algorithm for Finding Fixed Points of Two Noncommutative Nonexpansive Mappings. IJMSI. 2016; 11 (1) :69-83
URL: http://ijmsi.ir/article-1-588-en.html

Abstract:  

We suggest an explicit viscosity iterative algorithm for finding a common element in the set of solutions of the general equilibrium problem system (GEPS) and the set of all common fixed points of two noncommuting nonexpansive self mappings in the real Hilbert space.
 

Type of Study: Research | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb